# SDR USAA060691

- Difficulty date: May 11, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 47,950 hours, 47,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 807 S6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 807 S-6L HAS DENT.  FABRICATED AND INSTALLED DOUBLER IAW SRM 53-00-01 REPAIR 31, DEFECT SIZE: .5" BY .75".16".
